# SDR TRBA20121020001

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 32,493 hours, 32,272 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE TAIL CONE NUTPLATE GANG LT AND RT CHANNELS TO HAVE CORROSION BEYOND LIMITS.  THE ACFT WAS REMOVED FROM SERVICE.  REPLACED DAMAGED SECTIONS OF LT AND RT TAIL CONE NUTPLATE GANG CHANNELS IAW MM 53-91-30, SRM 53-91-24 AND EO E2-5300-319.  THE ACFT WAS RETURNED TO SERVICE.
